# SDR CA190325002

- Difficulty date: March 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR710
- Condition: Power Loss
- Location: Right
- Part time: 1,693 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) GLOBAL 5000 VISION REPORTED A R ENGINE ROLL BACK IN DESCENT WITH A SUBSEQUENT CYAN ENG SYNC LIMITED EICAS MESSAGE. THE CREW SWITCHED FROM AT1 TO AT2 AND NORMAL ENGINE OPERATION WAS RESTORED AND NO FURTHER DISCREPANCIES WERE NOTED. TROUBLESHOOTING ONGOING.
